49-year-old struck with anaphylactic shock after receiving COVID vaccine

A 49-year-old man arrived at a Jerusalem emergency medical center an hour after he was given a COVID-19 vaccination on Monday by his health care provider, suffering from severe anaphylactic shock.
The man told the medical staff present that he has had allergic reactions to penicillin, but he doesn’t have any other illness. His condition has since been stabilized.
Ynet noted that in other cases where individuals have had anaphylactic shocks in reaction to the vaccine, they have emerged unscathed once treated. This man was the first in Israel to have such a reaction.
On Thursday, a Boston doctor who has a shellfish allergy had a severe allergic reaction to the Moderna COVID-19 vaccine.
December 20, the CDC issued official guidelines for protocols in cases where recipients have an allergic reaction to a COVID-19 vaccine. This came after five people suffered allergic reactions to the Pfizer vaccine.

Fonte articolo: https://www.jpost.com/breaking-news/49-year-old-man-struck-with-an-anaphylactic-shock-after-covid-19-vaccine-653557

I commenti sono chiusi.